Caffetin - Use | Dose | Side Effects
Caffetin is the drug that contains four active substances:
- paracetamol in a dose of 250 mg,
- caffeine in a dose of 50 mg,
- codeine in a dose of 10 mg
- and propyphenazone in a dose of 210 mg.
It is used in the treatment of moderate pain when treatment with acetylsalicylic acid (Aspirin) or ibuprofen (Nurofen, Brufen) have no effect. This medication should be used only in a short period of time. It is used to treat muscle pain, headache, toothache, menstrual pain and other moderate pain for up to 3 days.
Caffetin should not be used in patients allergic to any of the active substances: paracetamol, caffeine, codeine or propyphenazone. If you are experiencing symptoms of an allergy, such as:
contact your doctor immediately.
It should not be used in patients with severe liver or kidney disorders, because this medicine is eliminated from the body through these organs.
Caffetin should not be used during pregnancy and breastfeeding. This medicine should not be used in children under the age of 12.
Extra precautions are required in the following conditions:
- Patients who have already shown an allergic reaction to any of the drugs used to treat pain (analgesics).
- High blood pressure (hypertension) and rapid heart rate (tachycardia).
- In patients with stomach or duodenal ulcer.
- In patients with anxiety.
Do not take alcohol while using this drug because alcohol increases the risk of side effects.
Reduce the intake of coffee and other beverages that contain caffeine, considering that this drug also contains caffeine.
Avoid driving a car or managing machines while using this medicine.
Caffetin must not be used for more than 3 days!
Use during pregnancy and breastfeeding
Caffetin should not be used during pregnancy and breastfeeding!
How to use
It should not be used for more than 3 days!
The usual dose in patients older than 16 years is one Caffetin pill, 3-4 times a day. The maximum daily dose is 6 pills. Take this medicine only when you have pain, or as needed, but not more than 6 pills per day!
In patients aged 12-16 years, recommended dosage is ½ of pill (one half of the pill) three times a day.
You can take this medicine regardless of the food, since that food does not change the effect of this drug.
If you are suffering severe pain, you can take two pills at once, but not more than 6 pills per day.
Use with other medicines (Interactions)
Caffetin should be avoided in combination with the following drugs:
- Other drugs that contain codeine, paracetamol or propyphenazone. Concomitant use of these medications with Caffetin, may increase its effect, increasing the risk of side effects!
- Non steroidal anti inflammatory drugs (NSAIDs), which are also used in the treatment of pain, such as:
- acetylsalicylic acid (Aspirin),
- ibuprofen (Brufen, Nurofen),
- indomethacin and others. Concomitant use of these medicines with Caffetin, increases the risk of side effects.
- Medicines that are used as a sedative and to treat insomnia, such as:
- diazepam (Bensedin),
- lorazepam and others.
- Drugs used in the depression treatment.
- Drugs used in tuberculosis treatment, such as:
- Drugs used in the treatment of nausea and vomiting, such as:
- metoclopramide (Klometol),
Tell your doctor about all medications and herbal products you are taking.
Caffetin may cause the following side effects:
- abdominal pain,
- rapid heartbeat (tachycardia),
- liver damage,
- kidney damage,
- allergy and others.
Tell your doctor if you are experiencing any of the side effects, especially if you are experiencing rapid heartbeat (tachycardia), and chest pain.
Information on this website are provided for educational purposes only and are not intended for medical advice, diagnosis or treatment.
If you have any concerns or questions about your health, you should always consult with a physician or other health-care professional.